question-icon

Are flatulence, gas and pain in the stomach side effects if Jalra50?

default
Posted on Mon, 1 Jun 2015
Question: Hello doctor, I have been taking, in the morning Razo20' , before walking ,CARDIVAS 12.50mg, after breakfast GLUCONORM SR 0.500mg,AMARYL2mg, RAMISTAR5, and BECOZIL Z. After lunch JALRA50. In the evening after apple + carrot+beetroot juice I am taking CLOPILET A-150, CENTRUM SILVER MEN 50+, and 2 GARLIC PEARALS, AFTER dinner CARDIVAS 12.50mg,GLUCONORM SR 0.500mg,AMARYL 2mg,REVOTRIL0.5mg, and AUTOCAR 10.
My fasting glucose level is between 60 to 85, after breakfast average is below 140, after lunch average is 135 to 180.
Recently Doctor advised (around 1 month back) to take jalra50, as MY HBA1c level is 8.5. After start taking JALRA 50, I am feeling FALAUTULENCE, GAS PROBLEM, LITTLE PAIN IN STOMACH SOME TIMES, ESPECIALLY from the evening on wards.is it side effect of JALRA50. Requesting U R advise please.
doctor
Answered by Dr. Sukhvinder Singh (29 minutes later)
Brief Answer:
please see details

Detailed Answer:
Dear Sir
1. As per standard literature pain in stomach and flatulence/ gas problem are known side effects associated with use of vildagliptin or jalra tablets. But we must keep in mind that not all patients who use this medicine develop such symptoms.
2. However a number of agents are there in your prescription which can cause flatulence and pain abdomen. These include becozil Z, garlic pearls, Beetroot + carrot juice. In fact, any allopathic medicine can cause such symptoms.
3. Since you are having these symptoms only after starting the drug, a plausible association is there. However you must consult your physician before substituting this drug. At times these side effects disappear after some time of use. At times changing the brand proves to be beneficial. Your physician may also try another medicine from same group with similar benefits.
Hope this helps.
Sincerely
Sukhvinder
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Sukhvinder Singh

Cardiologist

Practicing since :1998

Answered : 1306 Questions

premium_optimized

The User accepted the expert's answer

Share on
Are flatulence, gas and pain in the stomach side effects if Jalra50?

Brief Answer: please see details Detailed Answer: Dear Sir 1. As per standard literature pain in stomach and flatulence/ gas problem are known side effects associated with use of vildagliptin or jalra tablets. But we must keep in mind that not all patients who use this medicine develop such symptoms. 2. However a number of agents are there in your prescription which can cause flatulence and pain abdomen. These include becozil Z, garlic pearls, Beetroot + carrot juice. In fact, any allopathic medicine can cause such symptoms. 3. Since you are having these symptoms only after starting the drug, a plausible association is there. However you must consult your physician before substituting this drug. At times these side effects disappear after some time of use. At times changing the brand proves to be beneficial. Your physician may also try another medicine from same group with similar benefits. Hope this helps. Sincerely Sukhvinder